ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Galois Theory and Solvable Equations of Prime Degree

Ghatak, Anirban and Tandon, Anshoo (2011) Galois Theory and Solvable Equations of Prime Degree. In: Journal of the Indian Institute of Science, 91 (1). pp. 47-74.

[img]
Preview
PDF
Galois_Theory.pdf - Published Version

Download (774Kb)
Official URL: http://journal.library.iisc.ernet.in/archives.html

Abstract

In this article we review classical and modern Galois theory with historical evolution and prove a criterion of Galois for solvability of an irreducible separable polynomial of prime degree over an arbitrary field k and give many illustrative examples.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Indian Institute of Science (IISc).
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 09 Feb 2012 10:08
Last Modified: 09 Feb 2012 10:08
URI: http://eprints.iisc.ernet.in/id/eprint/43255

Actions (login required)

View Item View Item